JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE BOUND FOR THE SUM OF THE ABSOLUTE VALUE OF MÖBIUS FUNCTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 2,  2014, pp.467-472
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.2.467
 Title & Authors
ON THE BOUND FOR THE SUM OF THE ABSOLUTE VALUE OF MÖBIUS FUNCTION
Kimy, Insuk; Cho, Myung Hyun;
  PDF(new window)
 Abstract
With the properties of Riemann zeta function, we find an asymptotic formula of the sum for the absolute value of Mbius function, , using Dirichlet inversion formula.
 Keywords
zeta function;Dirichlet inversion formula;Mangoldt function;
 Language
English
 Cited by
1.
ON THE SUM OF CERTAIN MULTIPLICATIVE FUNCTIONS,;;

호남수학학술지, 2014. vol.36. 3, pp.689-694 crossref(new window)
1.
ON THE SUM OF CERTAIN MULTIPLICATIVE FUNCTIONS, Honam Mathematical Journal, 2014, 36, 3, 689  crossref(new windwow)
 References
1.
M. Eichler, The basis problem for modular forms and the traces of Hecke operators, Springer-Verlag, Lecture Notes in Math., 320 (1972), 75-151.

2.
H. Davenport, Multiplicative number theory, 3rd., Springer-Verlag, 2000.

3.
A. Ivic, The Riemann zeta-function, Wiley, 1985.

4.
H. Montgomery, Topics in multiplicative number theory, Springer-Verlag, 1971.

5.
A. Selberg, Contributions to the theory of the Riemann zeta function, Arch. Math. Naturbid. B 48 (1946), 89-155.

6.
A. Selberg An elementary proof of the prime number theorem, Ann. of Math. 50(2) (1949), 305-313.